Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 52, NWS Milwaukee, WI

July 21, 2013Jefferson County, Rock County, Walworth County, Wisconsin

NWS Milwaukee, WI issued this severe thunderstorm warning at Jul 21, 2013, 4:34 PM CDT for Jefferson County, Rock County, Walworth County, Wisconsin. It was in force for 41 min. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 21, 2013, 4:34 PM CDT (21:34 UTC)
Expired
Jul 21, 2013, 5:15 PM CDT
In force
41 min
Issued by
NWS Milwaukee, WI
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Jefferson County, WI, Rock County, WI, Walworth County, WI

The radar

The Milwaukee radar (KMKX), 19 km from the middle of the area, began a volume at 21:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 21, 4:40 PM CDTTSTM WND DMGWhitewater, WIDAMAGE REPORTED TO POLICE FROM PRIVATE RESIDENTS. TREES REPORTED DOWN AS WELL.
Jul 21, 4:40 PM CDTTSTM WND GST 501 E Whitewater, WIALSO PEA SIZED HAIL. MKE SKYWARN.
Jul 21, 4:40 PM CDTTSTM WND GST 53Whitewater, WIWWATR
Jul 21, 4:40 PM CDTHAIL 1Whitewater, WITIME ESTIMATED FROM OBS AND RADAR.
Jul 21, 4:53 PM CDTTSTM WND DMGLa Grange, WITREES DOWN
Jul 21, 5:00 PM CDTTSTM WND DMG1 E Whitewater, WISOME OF THE ROOFING MATERIAL WAS RIPPED OFF OF A HOUSE UNDER CONSTRUCTION.
Jul 21, 5:00 PM CDTHAIL 0.51 E Whitewater, WISPOTTER WAS NOT HOME AT TIME. HAIL SIZED ESTIMATED USING WEB CAMERA. PILES OF HAIL WERE EXITING DOWNSPOUTS. HAIL WAS PEA SIZED 30 MINUTES AFTER FALLING. ALL WINDOW SCREENS ON 3 SIDES OF HOUSE WERE TORN BY HAIL AND WILL NEED TO BE REPLACED. MOST OF VEGETABLE GA

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 9.6 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2013-07-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2013-07-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 114 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1422 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
114 m²/s²
0-3 km storm-relative helicity
229 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

008 
WUUS53 KMKX 212134
SVRMKX
WIC055-105-127-212215-
/O.NEW.KMKX.SV.W.0052.130721T2134Z-130721T2215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
434 PM CDT SUN JUL 21 2013

THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN JEFFERSON COUNTY IN SOUTHEAST WISCONSIN...
  NORTHEASTERN ROCK COUNTY IN SOUTH CENTRAL WISCONSIN...
  NORTHWESTERN WALWORTH COUNTY IN SOUTHEAST WISCONSIN...

* UNTIL 515 PM CDT

* AT 431 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
  WHITEWATER...AND MOVING EAST AT 25 MPH.

  HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  PALMYRA AROUND 455 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE LA
GRANGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4277 8884 4289 8883 4290 8872 4290 8854
      4284 8853 4276 8854
TIME...MOT...LOC 2134Z 273DEG 22KT 4283 8876

HAIL...1.00IN
WIND...60MPH

$$
2 follow-up statements
670 
WWUS53 KMKX 212152
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
452 PM CDT SUN JUL 21 2013

WIC055-105-127-212215-
/O.CON.KMKX.SV.W.0052.000000T0000Z-130721T2215Z/
JEFFERSON WI-WALWORTH WI-ROCK WI-
452 PM CDT SUN JUL 21 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
ROCK...NORTHWESTERN WALWORTH AND SOUTHEASTERN JEFFERSON COUNTIES
UNTIL 515 PM CDT...

AT 449 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR PALMYRA...AND
MOVING EAST AT 25 MPH.

HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF
NORTHEASTERN ROCK...NORTHWESTERN WALWORTH AND SOUTHEASTERN JEFFERSON
COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 4277 8884 4289 8883 4290 8872 4290 8854
      4284 8853 4276 8854
TIME...MOT...LOC 2152Z 273DEG 22KT 4282 8861

HAIL...1.00IN
WIND...60MPH

$$

MGG
905 
WWUS53 KMKX 212204
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
504 PM CDT SUN JUL 21 2013

WIC055-105-127-212214-
/O.CAN.KMKX.SV.W.0052.000000T0000Z-130721T2215Z/
JEFFERSON WI-WALWORTH WI-ROCK WI-
504 PM CDT SUN JUL 21 2013

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN ROCK...
NORTHWESTERN WALWORTH AND SOUTHEASTERN JEFFERSON COUNTIES IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
 HOWEVER...HEAVY RAIN IS STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 4277 8884 4289 8883 4290 8872 4290 8854
      4284 8853 4276 8854
TIME...MOT...LOC 2204Z 273DEG 22KT 4282 8851

$$

MGG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 21, 3:32 PM CDT, 1 hour 2 minutes earlier.

Area forecast discussion, Jul 21, 3:32 PM CDT, 1 hour 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
332 PM CDT SUN JUL 21 2013

.SHORT TERM...

TONIGHT...FORECAST CONFIDENCE MEDIUM

WARM ADVECTION FOCUSED ACRS CNTRL WI WITH TSRA AFFECTING NRN CWA.
MEANWHILE PVA IS INCREASING INTO SRN WI WITH SRN MN/NRN IA
SHORTWAVE. STORMS DEVELOPING ACROSS THE REST OF SC WI IN RESPONSE
TO THIS. ALSO DECENT AXIS OF MLCAPE FROM NRN IL INTO SC WI. HRRR
MODEL DID A GOOD JOB WITH BLOWING UP THIS AREA. AIRMASS MORE
STABLE ACROSS NE CWA. WILL HAVE HEFTY POPS INTO THIS EVENING ESP
ACROSS THE WEST AND NORTH. PRECIPITABLE WATER VALUES AROUND
1.5...SO SOME DECENT RAINS IN SPOTS. WILL MAKE LAST MINUTE
ADJUSTMENTS TO THE WAA PCPN IN THE NRN CWA. BUT OVERALL THE NAM12
AND 4KM WRF SHOW CWA DRY FOR THE BULK OF THE NIGHT ONCE THIS
AFTN/ERLY EVE ACTIVITY WINDS DOWN. CONSSHORT POPS LOOK PRETTY GOOD
IN THIS REGARD. WITH THIS INITIAL WAA SHIFTING OFF AND INFLUENCE
OF SHORTWAVE TRNDING FURTHER SOUTH THE RELATIVE MIN IN PRECIP
PLAYED OUT BY THE MODELS IS PLAUSIBLE ACROSS THE CWA.

MONDAY...FORECAST CONFIDENCE MEDIUM

SECOND WAA SURGE ARRIVES WITH 850 THERMAL RIDGE EXTENDING INTO
CWA WITH 850 TEMPS RISING TO 17-19C AND 925 TEMPS 22-24C. SURFACE
COLD FRONT WILL MOVE INTO NW WI. AIRMASS EXPECTED TO BE QUITE WARM
AND UNSTABLE. MODELS DEVELOP PRE-FRONTAL CONVECTION WITH THE HELP
OF 500 MILLIBAR SHORTWAVE AND INCREASING UPPER DIVERGENCE. HOWEVER
BULK OF THE PRECIP HANGS BACK FURTHER TO THE NORTHWEST. WILL HAVE
SMALL POPS IN THE AFTERNOON. WILL HAVE TEMPS WELL INTO THE 80S.
DEW POINTS HIGHER AS WELL.

MONDAY NIGHT THROUGH THURSDAY...FORECAST CONFIDENCE MEDIUM

LOW PRESSURE WILL MOVE ACROSS ONTARIO TO FAR SRN JAMES BAY CANADA
MON NT WITH THE TRAILING COLD MOVING ACROSS CENTRAL AND SRN WI.
DECENT LOW LEVEL FRONTOGENESIS AND MOISTURE CONVERGENCE ALONG THE
FRONT ALONG WITH AN APPROACHING VORT MAX FROM THE NW MAY BE
ENOUGH TO MAINTAIN THE CONVECTION THROUGHOUT THE NIGHT. MDT
INSTABILITY WITH SHOWALTER INDICES AROUND -4C WILL BE SUSTAINED
THROUGHOUT THE NIGHT AS WELL. THUS WENT WITH LIKELY POPS FROM NW
TO SE ACROSS THE CWA MON NT. THE ACTUAL FROPA MAY NOT OCCUR IN SE
WI UNTIL AFTER 12Z SO KEPT SOME POPS FOR TUE AM. FAIRLY HIGH
DEWPOINTS MAY LINGER BACK INTO THE COLD AIR ADVECTION SO
STRATOCUMULUS CLOUDS COULD HANG INTO THE EARLY AFTERNOON BUT
EXPECT IMPROVING CLOUD COVER AFTERWARD. KEPT TEMPS DOWN TO ACCOUNT
FOR THE LINGERING CLOUDS AND COLD ADVECTION.

HIGH PRESSURE TO THEN BUILD INTO WI FOR TUE NT INTO THU. TEMPS
WILL BE SLIGHTLY BELOW NORMAL. A WEAK SHORTWAVE TROUGH MAY BRING SOME MID
LEVEL CLOUDS AND SPRINKLES FOR THU.

.LONG TERM...

FRIDAY THROUGH SUNDAY...FORECAST CONFIDENCE MEDIUM

AN ORGANIZED UPPER TROUGH WILL PIVOT SEWD THEN EWD INTO THE GREAT
LAKES REGION FOR THE WEEKEND. THIS WILL MAINTAIN CHANCES OF
SHOWERS AND THUNDERSTORMS AND BELOW NORMAL TEMPS. DRIER AND EVEN
COOLER CONDITIONS WILL ARRIVE FOR LATER ON SUN.

&&

.AVIATION/00Z TAFS/...VFR THIS PERIOD. HOWEVER SCATTERED TSRA
DEVELOPING DUE TO COMBO OF WAA AND APPROACHING SHORTWAVE. ATTM LOOKS
TO BE AN EVENT MAINLY FOR KMSN AREA. CONCERNED SOME OF THIS ACTIVITY
WILL WORK INTO SC WI LATER THIS AFTERNOON/EVENING. MODELS SHOW AN
OVERALL MIN IN PRECIP AFTER THIS TSRA WINDS DOWN. AS COLD FRONT
APPROACHES LATER MONDAY INTO MONDAY NIGHT...TSRA CHANCES WILL ONCE
AGAIN BE ON THE INCREASE.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...NONE.
&&

TONIGHT/MONDAY AND AVIATION/MARINE...COLLAR
MONDAY NIGHT THROUGH SUNDAY...GEHRING
Hazardous weather outlook, Jul 21, 4:02 PM CDT, 32 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
402 PM CDT SUN JUL 21 2013

WIZ046-047-051-052-056>060-062>072-220945-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
402 PM CDT SUN JUL 21 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TONIGHT

THUNDERSTORMS WITH HEAVY RAIN WILL WEAKEN DURING THE EARLY EVENING.
SOME URBAN AND SMALL STREAM FLOODING IS POSSIBLE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THUNDERSTORMS ARE LIKELY MONDAY NIGHT WITH THE PASSAGE OF A COLD
FRONT. A FEW THUNDERSTORMS COULD LINGER INTO SOUTHEAST WISCONSIN
TUESDAY MORNING.

CHANCES OF THUNDERSTORMS RETURN FOR FRIDAY AND THE WEEKEND AS LOW
PRESSURE APPROACHES FROM THE NORTHWEST.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY NOT BE NEEDED BUT WILL CLOSELY BE
MONITORED FOR MONDAY NIGHT.

LMZ643>646-220945-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
402 PM CDT SUN JUL 21 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

SCATTERED TO NUMEROUS THUNDERSTORMS THIS EVENING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

A SMALL CRAFT ADVISORY MAY BE NEEDED TUESDAY AFTERNOON THROUGH
WEDNESDAY DUE TO NORTH WINDS GENERATING HIGH WAVES.

THUNDERSTORMS ARE LIKELY MONDAY NIGHT WITH THE PASSAGE OF A COLD
FRONT. A FEW THUNDERSTORMS COULD LINGER TUESDAY MORNING.

CHANCES OF THUNDERSTORMS RETURN FOR FRIDAY AND THE WEEKEND AS LOW
PRESSURE APPROACHES FROM THE NORTHWEST.

MG
WWW.WEATHER.GOV/MKX

In the hours before

Special weather statement, Jul 21, 2:34 PM CDT, 2 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
234 PM CDT SUN JUL 21 2013

WIZ063-212030-
DANE-
234 PM CDT SUN JUL 21 2013

...STRONG THUNDERSTORMS MOVING INTO SOUTH CENTRAL DANE COUNTY...

AT 230 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES WEST OF
FITCHBURG TO 9 MILES SOUTH OF OREGON...MOVING NORTHEAST AT 15 MPH.

PENNY SIZE HAIL...WINDS GREATER THAN 30 MPH...FREQUENT CLOUD TO
GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THESE
STORMS.

* THUNDERSTORMS WILL BE NEAR...
  OREGON BY 255 PM CDT...
  FITCHBURG BY 305 PM CDT...
  STOUGHTON BY 315 PM CDT...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.

MGG
Special weather statement, Jul 21, 3:02 PM CDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
302 PM CDT SUN JUL 21 2013

WIZ056-212100-
SAUK-
302 PM CDT SUN JUL 21 2013

...STRONG THUNDERSTORMS OVER SAUK COUNTY...

AT 300 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERAL STRONG THUNDERSTORMS OVER SAUK COUNTY.

PENNY SIZE HAIL...WINDS GREATER THAN 30 MPH...FREQUENT CLOUD TO
GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THESE
STORMS OVER THE NEXT HOUR. THUNDERSTORMS WILL CONTINUE THROUGH THE
AFTERNOON.

* THE THUNDERSTORM WILL BE NEAR...
  LONE ROCK AIRPORT BY 310 PM CDT...
  SPRING GREEN BY 330 PM CDT...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

MGG
Special weather statement, Jul 21, 3:35 PM CDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
335 PM CDT SUN JUL 21 2013

WIZ046-047-051-056>059-062>064-212130-
COLUMBIA-DANE-DODGE-FOND DU LAC-GREEN
LAKE-IOWA-JEFFERSON-MARQUETTE-SAUK-WASHINGTON-
335 PM CDT SUN JUL 21 2013

...THUNDERSTORMS WITH HEAVY RAIN AFFECTING PORTIONS OF SOUTHERN
WISCONSIN...

AT 326 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LARGE AREA OF THUNDERSTORMS FROM SAUK COUNTY THROUGH WESTERN
SHEBOYGAN COUNTY...THE GREATEST CONCENTRATION ALONG AND NORTH OF
INTERSTATE 94.

RAINFALL RATES OF 1-2 INCHES PER HOUR ARE LIKELY WITH THESE STORMS
AS THEY MOVE EAST AT 30 MPH. SOME OF THE RAIN FROM THESE STORMS WILL
TRAIN ACROSS THE SAME AREA.

PEA SIZE HAIL...WINDS GREATER THAN 30 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING...HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
  WOODLAND...           IRON RIDGE...         RUBICON...
  ALTO...               WAUPUN...             FAIRWATER...
  GREEN LAKE...         MAYVILLE...           KEKOSKEE...
  BRANDON...            NENNO...              ADDISON...
  RIPON...              OAK CENTER...         LAGODA...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

COLLAR
Local storm report, Jul 21, 4:08 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
408 PM CDT SUN JUL 21 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0405 PM     HAIL             3 SE EAGLE              42.85N 88.43W
07/21/2013  M0.25 INCH       WAUKESHA           WI   TRAINED SPOTTER

            ALSO TORRENTIAL RAIN.

0406 PM     HEAVY RAIN       1 SW PALMYRA            42.87N 88.60W
07/21/2013  M2.10 INCH       JEFFERSON          WI   NWS EMPLOYEE

            MOSTLY IN PAST 30 MINUTES.

&&

CRAVEN

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 21, 4:09 PM CDTSevere Thunderstorm WarningMKXWalworth, Waukesha36 min
Jul 21, 4:31 PM CDTAreal Flood AdvisoryMKXDane6 hr
Jul 21, 4:48 PM CDTAreal Flood AdvisoryMKXJefferson, Racine, Walworth, Waukesha3 hr
Jul 21, 6:27 PM CDTAreal Flood AdvisoryMKXKenosha, Racine3 hr

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.